# SDR XNOA1209

- Difficulty date: November 12, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 45,439 hours, 30,734 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Damaged
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 BRAKE DRAGING.  FOUND BRAKE WITH INTERNAL DAMAGE.  REMOVED AND REPLACED NR 3 BRAKE ASSY IAW AMM 32-42-27, OPS GOOD.
